# SDR ASAA0852763

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 2,169 hours, 627 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL CONSUMPTION SEEMS HIGH ESPECIALLY FOR AN ETOPS AIRCRAFT.  CURRENT OIL CONSUMPTION FOR NR 2 ENGINE IS 0.17 QTS HOUR.  WELL WITHIN LIMITS.
